Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Headache two inches above left ear. Taken nitroglycerin. Cause of concern?

I have a strange headache two inches above my left ear, I do have a lot of health problems but not sure if I should be concerned, abouth a month ago I had to take nitroglycerin and my head hurt in a circle spot for about 30 sec. Before my head hurt all over, and I have noticed it has been hurting a lot lately just in that same spot.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query

Headache can be due to various causes.
You need clinical and detailed evaluation by a neurologist
Note that nitroglycerin itself can be the cause of headache
Please visit a local neurologist and get examined. He after examining will let you know the requirement of brain scan to rule out secondary causes of headache like tumor, infection, problem in the blood vessel etc.
If everything is normal, try to know the exact need of nitroglycerine (from the doctor who has advised)
I think you have headache related to nitroglycerine; though other causes cannot be excluded without any evaluation
Hope this clarifies
Answered: Sun, 3 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor